“Positivity Conditions for Real-Valued Functions.” Inequalities from Complex Analysis, by John P. D’Angelo, 1st ed., vol. 28, Mathematical Association of America, 2002, pp. 175–216, www.jstor.org/stable/10.4169/j.ctt5hh8s7.9. Accessed 4 Aug. 2021.
D’Angelo, J. (2002). Positivity Conditions for Real-valued Functions. In Inequalities from Complex Analysis (pp. 175-216). Mathematical Association of America. Retrieved August 4, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8s7.9
D’Angelo, John P. "Positivity Conditions for Real-valued Functions." In Inequalities from Complex Analysis, 175-216. Mathematical Association of America, 2002. Accessed August 4, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8s7.9.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)